advertisement
Question
Posted by: Tanya | 2011-05-03

Been Bleeding since October 2010

Hi
I have been bleeding since October 2010 - with breaks inbetween of 3-5 days, then when it starts again it''s heavier, darker, and so much more painfull. I am concenred as it looks like if I over turned a bowl of jelly inside of me.
Please can you give me some advice, I have not seen my doctor yet, I am to scared.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No I can't give you advice as there are many possible causes for your problem and a diagnosis can only be made after an examination. You need to see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2011-05-05

No I can't give you advice as there are many possible causes for your problem and a diagnosis can only be made after an examination. You need to see your doctor.

Best wishes

Reply to gynaedoc
Posted by: M.A. | 2011-05-04

I totally agree with B.E. I put off going for 4 yrs for other reasons and when I finally did and learnt all was not so bad as I had imagined in my head I felt like a huge weight was lifted. AND the docs exam is really quick. You will certianly feel better afterwards. Its the fear thats worse than the reality. God bless. Xx

Reply to M.A.
Posted by: b.e. | 2011-05-04

gosh tanya! u should be scared NOT to see a doctor!!! they are there to help and something is obviously not right... be brave and go to the doctor- you will feel so relieved after, good luck xxx

Reply to b.e.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement